# SDR FDEA201003010549

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB118715
- Condition: Cracked
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER SKIN PANEL INTERNAL SUPPORT IS CRACKED AT THE PRESSURE REFUEL DOOR CUTOUT.  CUT OUT DAMAGED AREA IAW SRM 57-00-01, VOL I.  FABRICATED REPAIR FILLER AND DOUBLER IAW SRM 57-00-01, VOL I.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-21-01, VOL I.  INSTALLED REPAIR IAW SRM 57-00-01, VOL I.
